BibTeX record journals/isci/ZhuF0JH19

download as .bib file

@article{DBLP:journals/isci/ZhuF0JH19,
  author    = {Xiaolong Zhu and
               Xiangchu Feng and
               Weiwei Wang and
               Xixi Jia and
               Ruiqiang He},
  title     = {A further study on the inequality constraints in stochastic configuration
               networks},
  journal   = {Inf. Sci.},
  volume    = {487},
  pages     = {77--83},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.ins.2019.02.066},
  doi       = {10.1016/j.ins.2019.02.066},
  timestamp = {Fri, 12 Apr 2019 09:23:45 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/ZhuF0JH19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics